# SDR SCNA20251203459

- Difficulty date: December 3, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 60,576 hours, 42,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMERGENCY FLASHLIGHT BATTERIES DEPLETED.  R & R 2 EA BATTERIES IN CAPTANS EMERGENCY FLASHLIGHT IAW AMM 25-64-00. OPS CHECKS GOOD THIS CLEARS MEL 25-12-02.
